# SDR UIEA2021090131996

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS MESSAGE( TRANSFERRED TO MDDR  153269 IAW MEL 21-61-00.   /   PERFORMED ZONE TEMP CONTROL SYSTEM OPERATIONAL TEST IAW B767 AMM 21-61-00. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI 153269. REMOVED ALL PLAC.  )
